# SDR BSYA2012031

- Difficulty date: August 20, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N1859K
- Make and model: Beech 58
- Aircraft serial: TH1299
- Aircraft time: 21,251 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING AT LCK, LEFT MAIN TIRE WENT FLAT.  MAINTENANCE REPLACED LEFT WHEEL WITH SERVICEABLE BUILT UP SPARE WHEEL ASSEMBLY.  NO OTHER DEFECTS NOTED.
